# SDR AALA202404278401

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 43,058 hours, 4,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: AFT FLOOR EMERGENCY LIGHT INOP. MAINTENANCERE-LAMPED EMERGENCY LIGHT AT G2 GALLEY ACROSS FROM R2 DOOR IAW AMM 33-51-05.
